By Topic

One-sided recursive filters for two-dimensional random fields (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

The one-sided (or line-by-line) recursive filtering problem for a two-parameter Gaussian random signal in additive white Gaussian noise is considered. For a reasonably large class of models for the signal dynamics, both the filtering equation and the generalized Riccati equation explicitly obtained. As an example, the Riccati equation is solved to give the filter gain in a time-in-variant case and is compared with the infinite-time limiting solution to the Wiener filter solution obtained by spectral factorization techniques.

Published in:

IEEE Transactions on Information Theory  (Volume:23 ,  Issue: 5 )